On necessary conditions in variable end-time optimal control problems
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 805-817
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a9,
author = {Ioffe, A.},
title = {On necessary conditions in variable end-time optimal control problems},
journal = {Control and Cybernetics},
pages = {805--817},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a9/}
}
Ioffe, A. On necessary conditions in variable end-time optimal control problems. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 805-817. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a9/